View Full Version : Proscar and Pain

07-08-2009, 11:53 PM
Hey everyone.

Quick question regarding proscar.

Has anyone experience testical pain using proscar? My left testical has been very sensative to the touch and I recently seen a doctor but she couldnt find anything like a lump.

I have been using rogaine twice a day and proscar 1.25MG twice a day. I have no issues with erections which is a good thing.

Dr. Glenn Charles
07-12-2009, 08:17 PM
You should contact the doctor who prescribed you the medication. One way to see if this is a side effect of the medication, is to stop taking it and see if the pain goes away. If it does not than most likely the pain was not related to the Proscar. If the pain goes away, than try taking medication one more time and if the pain returns than you may have a legitimate negative side effect. I have never had a patient with a complaint of testicular pain, but that does not mean that it is not possible.

07-13-2009, 12:56 PM
Thanks for the reply.

I actually scheduled an appointment with an Urologist for next week. I think I have Varicole due to pain in my left testical and I have veins.
Hopefully that's not that case but I rather be safe then sorry.

Wish me luck.

Dr. Glenn Charles
07-13-2009, 08:01 PM
Anytime someone has to go to the Urologist I wish them luck. I remember during internship and residency I would see all kinds of horrible trauma and nothing really bothered me. Except my rotation through Urologic Surgery. I first thing I learned that month was that I was not going to make a career in this area of medicine. May the force be with you!